Erowid relies on the generosity of the public for funding.
Please, include Erowid Center in your charitable giving!
Liver Pain?
Oxycodone & Diazepam
by William
Citation:   William. "Liver Pain?: An Experience with Oxycodone & Diazepam (exp40891)". Erowid.org. Mar 17, 2005. erowid.org/exp/40891

 
DOSE:
T+ 0:59
5.0 mg oral Pharms - Diazepam (pill / tablet)
  T+ 3:00 10 mg oral Pharms - Diazepam (pill / tablet)
  T+ 7:00 40 mg oral Pharms - Oxycodone (pill / tablet)

BODY WEIGHT: 255 lb


I have the rare experience to have access to 40 mg Ocycotin and 5 mg Valium in a large stock. A terminally ill family member was prescribed both of them, and has 150 pills of each. He doesn't use them often, and gave a majority for my personal use.

I started the day at 7 in the morning. I ingested one 5 mg Valium. I was feeling good. At 10 I popped the next one. I was feeling great. I took the Oxycotin at 2 in the afternoon when the Valium was wearing off. I thought, what could be the harm, the valium has wore off. I was soon to learn how wrong I was. I started to feel the Oxy shortly after ingestion, around 20 mins. When that took away my back pain I was feeling, I felt great. I went out to shovel the slushy snow that would normally put my pack in a lot of pain, but felt nothing. Feeling good, relaxing watching tv and smoking a cigarette. I then noticed I had some pain. What was this, I thought, Oxy is suppose to take away pain not induce it. I soon realized this paid was coming from my liver. I was a bit worried, but didn't think much of it. The pain started at 5p.m. I started to feel like getting sick, but managed to hold it together. I ate dinner at 6. Hotdogs and bread. My nausea increased over the night while my liver pain never ceased. I tried to fall asleep but realized the pain was too severe to allow for sleep. Now I knew something was wrong.

At 10, +8 hours of ingestion, I went online, talked to a friend, who advised me to go to the hospital. I told him not to worry, as I wasn't at the time. While talking to him, I was increasingly getting drowsy. From my knowledge, two different meds taken in the same day, plus pain, with the addition of drowsiness meant something was wrong. I promised him I'd go to the hospital if it still hurt in the morning. I promptly then went online and looked up drug interactions for Valium. To my horror I read, 'Not to be used in conjunction with pain killers. May cause liver damage and in some cases liver failure.' Now I was real worried, but high enough not to care and accept whatever fate I made for myself that day. at 11p.m, +9hrs. after ingestion, I felt extremly sick and went to the bathroom. Just in time, as I stepped up to the toilet, I puked. I felt better and went back to talk to my friend, J. I told him what happened, and he grew more worried about me. I told him I was fine and that my drowsiness went away. He felt better, as did I. I went to the bathroom again at 11:30. Got sick twice more. My food came up in chunks. This isn't right, I though. I then went and signed off and went to sleep.

The next morning I woke up, no pain, felt like I had a hangover and had muscle pain in my neck. At lunch time, I didn't have pain, but a wierd feeling in my liver, just because I noticed it, when you really have no conscious way of knowing an organ is there or not. I looked up that day more stuff, and found out why I puked up whole chunks of my food. I don't remember if it was from Valium and the Oxy together, or from the Oxy, but it can slow down the intestine, which makes it harder to digest food. Also, I realized, my stomach stopped functioning that night, for the fact that 5 hours after I ate, my food was whole, not digested in the least.

In conclusion, for those taking medications, I highly urge you to spend time and make sure no interactions exist. I didn't and look what happened. I now feel like I have liver damage. I would do anything to go back and actually research before I took them. Now, thanks to one mistake, I cannot drink heavily or do a large amount of drugs at once, or my liver WILL become more damaged, just from one session. I have ruined the rest of my planned drug taking because for the fact I don't want my liver to shut down.

I know someone will read this and say, this wont happen to me, my friend, you are wrong. I thought nothing could happen to me, I was invincible. Let me tell you, this time, I almost fell. And for one, to spend one more day loaded. To spend one more day high. To spend some time exploring my mind instead of facing my life. My friends, this combination is far to dangers to even consider doing. If I could do it over, I never would have taken those pills from my family.

Exp Year: 2005ExpID: 40891
Gender: Male 
Age at time of experience: Not Given 
Published: Mar 17, 2005Views: 62,486
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Oxycodone (176), Pharms - Diazepam (115) : Health Problems (27), General (1), Alone (16)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults